# SDR FDEA200903261075

- Difficulty date: March 26, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 43,113 hours, 18,640 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005REVH241L
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241 LK.  REPAIRED PNL 241LK WITH FABRICATION OF NEW PANEL.  USING OLD PNL AS TEMPLATE IAW SRZ 25-005 REV H.
